Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 608, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 30, 2020, 6:27 PM CDT for Clay County, Wichita County, Texas; 10 counties in Oklahoma. It was in force for 48 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2020, 6:27 PM CDT (23:27 UTC)
- Expired
- Jul 30, 2020, 7:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carter County, OK, Cotton County, OK, Garvin County, OK, Jefferson County, OK, Johnston County, OK, Love County, OK, Murray County, OK, Pontotoc County, OK, Stephens County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:35 PM CDT | TSTM WND GST 63 | 2 S Pauls Valley, OK | ASOS STATION KPVJ PAULS VALLEY. |
| Jul 30, 6:36 PM CDT | TSTM WND DMG | Davis, OK | POWER POLE AND POWERLINE DAMAGE ON HWY 77. |
| Jul 30, 6:40 PM CDT | TSTM WND DMG | Pauls Valley, OK | SPORADIC 2-3 INCH TREE LIMBS DAMAGE ALONG WITH MINOR FLOODING OF SOME CITY STREETS. |
| Jul 30, 6:50 PM CDT | TSTM WND DMG | 1 N Sulphur, OK | MODERATE SIZED TREE SNAPPED IN HALF. |
| Jul 30, 6:50 PM CDT | TSTM WND DMG | 1 N Sulphur, OK | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 N SULPHUR. MODERATE SIZED TREE SNAPPED IN HALF. |
| Jul 30, 6:50 PM CDT | TSTM WND DMG | 4 Nne Sulphur, OK | DAMAGE TO METAL BUILDINGS AND BARN ROOF DAMAGE |
| Jul 30, 6:50 PM CDT | TSTM WND DMG | 4 Nne Sulphur, OK | DAMAGE TO METAL BUILDINGS AND BARN ROOF DAMAGE. |
| Jul 30, 6:50 PM CDT | TSTM WND DMG | 4 Sse Sulphur, OK | TELEPHONE POLES BLOWN OVER. |
| Jul 30, 6:55 PM CDT | TSTM WND DMG | 1 Ese Sulphur, OK | 5-6 INCH DIAMETER TREE LIMBS DOWN |
| Jul 30, 6:55 PM CDT | TSTM WND DMG | 1 Ese Sulphur, OK | 5-6 INCH DIAMETER TREE LIMBS DOWN. |
| Jul 30, 6:55 PM CDT | TSTM WND GST 81 | 4 Nne Sulphur, OK | MESONET STATION SULP SULPHUR. ALSO, WAS 66MPH AT 6:45PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- -145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
206
WUUS54 KOUN 302327
SVROUN
OKC019-033-049-067-069-085-099-123-137-141-TXC077-485-310015-
/O.NEW.KOUN.SV.W.0608.200730T2327Z-200731T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
627 PM CDT Thu Jul 30 2020
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northwestern Johnston County in southeastern Oklahoma...
Jefferson County in southern Oklahoma...
Garvin County in southern Oklahoma...
Northwestern Love County in southern Oklahoma...
Stephens County in southern Oklahoma...
Cotton County in southwestern Oklahoma...
Carter County in southern Oklahoma...
Southwestern Pontotoc County in east central Oklahoma...
Eastern Tillman County in southwestern Oklahoma...
Murray County in southern Oklahoma...
Northern Clay County in northern Texas...
Northeastern Wichita County in northern Texas...
* Until 715 PM CDT.
* At 627 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Wynnewood to 4 miles northwest
of Loco to 4 miles east of Burkburnett, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ardmore, Duncan, Burkburnett, Pauls Valley, Sulphur, Henrietta,
Davis, Walters, Waurika, Lone Grove, Healdton, Wynnewood, Wilson,
Comanche, Grandfield, Ringling, Temple, Ryan, Roff and Springer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3423 9872 3453 9784 3480 9736 3486 9706
3447 9669 3404 9750 3387 9792 3389 9798
3385 9798 3377 9819
TIME...MOT...LOC 2327Z 329DEG 29KT 3472 9708 3438 9774 3407 9849
HAIL...1.00IN
WIND...60MPH
$$
WR1 follow-up statement
657
WWUS54 KOUN 302358
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
658 PM CDT Thu Jul 30 2020
OKC019-033-049-067-069-085-099-123-137-141-TXC077-485-310015-
/O.CON.KOUN.SV.W.0608.000000T0000Z-200731T0015Z/
Johnston OK-Jefferson OK-Garvin OK-Love OK-Stephens OK-Cotton OK-
Carter OK-Pontotoc OK-Tillman OK-Murray OK-Clay TX-Wichita TX-
658 PM CDT Thu Jul 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN JOHNSTON...JEFFERSON...CENTRAL GARVIN...NORTHWESTERN
LOVE...SOUTHERN STEPHENS...COTTON...CARTER...SOUTHWESTERN PONTOTOC...
EASTERN TILLMAN...MURRAY...NORTHERN CLAY AND NORTHEASTERN WICHITA
COUNTIES...
At 657 PM CDT, severe thunderstorms were located along a line
extending from near Sulphur to near Ringling to near Jolly, moving
southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Ardmore, Burkburnett, Pauls Valley, Sulphur, Henrietta, Davis,
Walters, Waurika, Lone Grove, Healdton, Wynnewood, Wilson, Comanche,
Grandfield, Ringling, Temple, Ryan, Roff, Springer and Elmore City.
This includes the following highways...
Interstate 35 between mile markers 35 and 70.
Interstate 44 between mile markers 0 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3423 9872 3439 9824 3443 9776 3470 9727
3486 9706 3447 9669 3404 9750 3387 9792
3389 9798 3385 9798 3377 9819
TIME...MOT...LOC 2357Z 329DEG 29KT 3452 9694 3418 9760 3387 9835
HAIL...1.00IN
WIND...70MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:44 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 30, 2:44 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Norman OK 244 PM CDT Thu Jul 30 2020 ...New SHORT TERM... .SHORT TERM... (This evening through Friday) Issued at 227 PM CDT Thu Jul 30 2020 Showers/thunderstorms are likely to develop across southwestern OK and western north TX this afternoon and evening a mid-level trough and surface boundary. Latest radar imagery shows a few echoes with a few cloud flashes already developing over Beckham County in western OK and tracking quickly east-southeastward at about 40 mph. With a moderately unstable atmosphere in place, little to no CIN, storms may become severe later this afternoon and evening. Large hail up to the size of golf balls, damaging winds, and heavy rainfall are possible with any storms that develop. A few thunderstorms are also possible this evening over northern Oklahoma. Precipitation appears likely, generally south of I-40, through at least 10PM with chances diminishing after midnight. && .LONG TERM... (Friday night through next Wednesday) Issued at 220 PM CDT Thu Jul 30 2020 In the wake of Friday's storm system, we should see a break from rain this weekend with below normal temperatures. Models (both deterministic and ensemble) are trending further west with their possible MCS Sunday night into Monday, affecting mainly the panhandles and parts of western Oklahoma into north Texas. Latest NBM guidance seems to represent this fairly well. The most recent WPC cluster analysis is coming in weaker and slower with the building of the upper level ridge next week. This is consistent with deterministic models which keep us in an active northwest flow pattern through much of next week. Day && .AVIATION... (18Z TAFS) Issued at 1251 PM CDT Thu Jul 30 2020 As of 18Z, a prefrontal trough axis appears to be located from near Bristow to OKC to Elk City, with a cold front situated over NW Oklahoma. Winds have already shifted to the northwest for WWR/PNC and winds are forecast to shift northwesterly for all other TAF sites by evening. Showers/thunderstorms have already developed from Holdenville to Ada, though none have been severe so far. Thunderstorms are forecast to develop near KLAW and KSPS sites this afternoon after 21Z. There is some uncertainty as to the placement and duration of precipitation. However, model guidance suggests precipitation may linger over this area until the early morning hours on Friday. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 82 66 84 / 40 30 0 0 Hobart OK 69 87 64 89 / 30 10 0 0 Wichita Falls TX 71 88 66 89 / 60 10 0 0 Gage OK 64 85 60 88 / 20 10 0 0 Ponca City OK 69 81 64 83 / 60 40 0 0 Durant OK 73 88 68 89 / 60 30 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...01 LONG TERM....14 AVIATION...01
Hazardous weather outlook, Jul 30, 12:05 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1205 PM CDT Thu Jul 30 2020 OKZ004>048-050>052-TXZ083>090-311715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1205 PM CDT Thu Jul 30 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is a Slight Risk for severe storms this afternoon and tonight (mainly after 3pm) across portions of central and southern Oklahoma, and western north Texas. The main threats will be damaging winds up to 65 mph, hail to the size of ping pong balls, and locally heavy rainfall. Showers and storms could linger across parts of southern Oklahoma and north Texas into early Friday morning. A secondary area of storms will be possible across portions of northern Oklahoma this afternoon and evening. A marginal risk is in place for these storms. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorms will still be affecting the area Friday morning and persist through Friday afternoon. Instability will be lower, so the potential of severe weather is low. Thunderstorms will be possible again Sunday night through Monday night and then again on Tuesday and Wednesday nights. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 30, 4:53 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT THU JUL 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 9 WNW VERNON 34.20N 99.45W
07/30/2020 WILBARGER TX EMERGENCY MNGR
SEMI BLOWN OVER NEAR THE HARDEMAN/WILBARGER COUNTY LINE
&&
BTHORENSpecial weather statement, Jul 30, 5:00 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
500 PM CDT Thu Jul 30 2020
OKZ037-302215-
Tillman OK-
500 PM CDT Thu Jul 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Tillman County Until
515 PM CDT...
AT 458 PM CDT, an outlow from a thunderstorm was located near
Davidson, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
LAT...LON 3428 9919 3436 9901 3429 9894 3421 9907
3421 9910 3420 9912 3421 9913 3422 9913
3421 9915 3426 9920
TIME...MOT...LOC 2158Z 245DEG 23KT 3427 9913
WRSpecial weather statement, Jul 30, 5:03 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 503 PM CDT Thu Jul 30 2020 OKZ032-043-302230- Coal OK-Hughes OK- 503 PM CDT Thu Jul 30 2020 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Coal and southeastern Hughes Counties Until 530 PM CDT... AT 502 PM CDT, a strong thunderstorm was located 6 miles west of Ashland, moving northeast at 30 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Locations impacted include... Stuart. LAT...LON 3463 9626 3479 9637 3491 9609 3468 9610 TIME...MOT...LOC 2202Z 245DEG 27KT 3479 9618 WR
Special weather statement, Jul 30, 5:43 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
543 PM CDT Thu Jul 30 2020
OKZ027>029-040-302300-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
543 PM CDT Thu Jul 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...south
central Cleveland...northwestern Garvin and southwestern McClain
Counties Until 600 PM CDT...
AT 542 PM CDT, strong thunderstorms were along a line extending from
near Washington to 8 miles southwest of Lindsay, moving east at 40
MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
This includes Interstate 35 between mile markers 87 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3471 9768 3473 9780 3474 9796 3516 9755
3500 9723
TIME...MOT...LOC 2242Z 286DEG 36KT 3508 9750 3476 9771
WRSpecial weather statement, Jul 30, 5:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
554 PM CDT Thu Jul 30 2020
TXZ087-302330-
Knox TX-
554 PM CDT Thu Jul 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR southern Knox County Until 630 PM
CDT...
AT 553 PM CDT, a strong thunderstorm was located 4 miles southwest of
Benjamin, moving southeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3355 9994 3365 9986 3351 9951 3340 9960
3340 9979
TIME...MOT...LOC 2253Z 303DEG 18KT 3355 9986
MADLocal storm report, Jul 30, 6:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT THU JUL 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST TEMPLE 34.27N 98.23W
07/30/2020 M60 MPH COTTON OK TRAINED SPOTTER
&&
BTHORENThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:06 PM CDT | Special Weather Statement | OUN | Wilbarger | 24 min |
| Jul 30, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 31 min |
| Jul 30, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 20 min |
| Jul 30, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 51 min |
| Jul 30, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 49 min |
| Jul 30, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 49 min |
| Jul 30, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 46 min |
| Jul 30, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Wilbarger | 27 min |
| Jul 30, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Wilbarger | 30 min |
| Jul 30, 5:54 PM CDT | Special Weather Statement | OUN | Knox | 36 min |
| Jul 30, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 39 min |
| Jul 30, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 16 min |
| Jul 30, 6:41 PM CDT | Special Weather Statement | OUN | Wichita | 34 min |
| Jul 30, 6:55 PM CDT | Special Weather Statement | OUN | Baylor | 35 min |
| Jul 29, 8:49 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Jul 29, 9:15 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| Jul 29, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods, Woodward | 45 min |
| Jul 29, 10:23 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 36 min |
| Jul 29, 10:36 PM CDT | Special Weather Statement | OUN | Alfalfa | 24 min |
| Jul 29, 11:51 PM CDT | Special Weather Statement | OUN | Grant, Kay, Noble | 24 min |
| Jul 30, 12:15 AM CDT | Special Weather Statement | OUN | Kay, Noble | 30 min |
| Jul 30, 1:53 AM CDT | Special Weather Statement | OUN | Payne | 37 min |
| Jul 30, 2:37 AM CDT | Special Weather Statement | OUN | Harper | 38 min |
| Jul 30, 3:18 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Jul 30, 3:57 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Woods | 33 min |
| Jul 30, 4:14 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 46 min |
| Jul 30, 4:38 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 37 min |
| Jul 30, 4:56 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 49 min |
| Jul 30, 5:46 AM CDT | Special Weather Statement | OUN | Lincoln, Logan, Oklahoma, Payne | 29 min |
| Jul 30, 6:15 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 30 min |
| Jul 30, 6:48 AM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jul 30, 3:23 PM CDT | Special Weather Statement | OUN | Washita | 22 min |
| Jul 30, 4:18 PM CDT | Special Weather Statement | OUN | Kiowa | 27 min |
| Jul 30, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 23 min |
| Jul 30, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 17 min |
| Jul 30, 4:43 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Jul 30, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 42 min |
| Jul 30, 4:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Jul 30, 5:00 PM CDT | Special Weather Statement | OUN | Tillman | 15 min |
| Jul 30, 5:03 PM CDT | Special Weather Statement | OUN | Coal | 27 min |
| Jul 30, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 38 min |
| Jul 30, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 32 min |
| Jul 30, 5:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 40 min |
| Jul 30, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 50 min |
| Jul 30, 5:43 PM CDT | Special Weather Statement | OUN | McClain | 17 min |
| Jul 30, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Stephens | 23 min |
| Jul 30, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Pontotoc | 26 min |
| Jul 30, 6:30 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes | 3 hr |
| Jul 30, 6:31 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 44 min |
| Jul 30, 6:36 PM CDT | Special Weather Statement | OUN | Pontotoc | 24 min |
| Jul 30, 6:52 PM CDT | Special Weather Statement | OUN | Ellis | 23 min |
| Jul 30, 6:56 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 19 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.